# SDR ASAA1159651

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 20,882 hours, 6,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 INCHES OF THE LEFT FWD MOST LUMINESCENT STRIP HAS BROKEN OFF.  INSTALLED NEW PHOTOLUMINESCENT STRIP FWD LT SIDE IAW B737 800 AMM 33 51 15.
